# SDR COMA9660019

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Amplifier
- Part number: 5071T98P01
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE WILL NOT ACHIEVE TAKEOFF THRUST.  REPLACED THE N1 AMPLIFIER AND ENGINE RUNS NORMAL, ACFT RETURNED TO SERVICE.
